# SDR AWXA960452

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2541 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT AT SEAT 22L INOP.  REPAIRED WIRING AS REQUIRED.  OPERATIONS CHECK GOOD.  (M)
